ArticleCureus2023
A Case Report of Native Coronary Artery Thrombosis With Heparin-Induced Thrombocytopenia.
Article in Cureus, 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 2 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
2 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Heparin is an anticoagulant which has been widely used in various clinical settings, from thromboprophylaxis to the treatment of thromboembolism. Heparin-induced thrombocytopenia (HIT) is a rare medical condition with severe complications if unrecognised, and it carries significant risks of co-morbidities and mortality. The incidence of HIT is relatively less common in low molecular weight heparin. HIT is more common in the venous system than the arterial circulatory system, and it is rare to see multi-vessel coronary artery thrombosis due to HIT. We hereby report a case of multi-vessel coronary thrombosis secondary to low molecular weight HIT, presenting as a case of ST-segment elevation myocardial infarction. We learned from the case that low molecular weight heparin can cause thrombosis secondary to HIT and HIT could be one of the differential diagnoses in those presenting with ST-elevation myocardial infarct and recent exposure to low molecular weight heparin.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.